# SDR FDEA201811163251

- Difficulty date: November 16, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD HINGE (WING SIDE) OUTBOARD ACTUATOR LUG HOLE BORE FOUND CORROSION.  CORROSIONS AT LEFT WING - OUTBOARD FLAP INBOARD HINGE (WING SIDE) OUTBOARD   ACTUATOR LUG HOLE BORE (#8 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   CMM 57-44-08. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS  PER MD-  11 CMM 57-44-08 AND EA #: 1-5750-T0343675 PART 1 STEP 2.A AND STEP 2 TITLE: WINGS -   FLIGHT SURFACES - EO 1-5750-7-5002 - LH WING - OUTBD FLAP, INBD FWD HINGE (WING SIDE) -   CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO EA #: 1-5750-  T0343675 PART1 AND SNRM N00156 FOR WORK DETAILS (WRI: 57-50 / 1731).
